# SDR CALA2022070401635

- Difficulty date: July 2, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 141N5170U30
- Condition: Corroded
- Location: Sta 324-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN STA 324-345 LBL20 INTERCOSTAL HAS CORROSION ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NRC 9282558
